# SDR JJBA2011331224

- Difficulty date: April 3, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N369PH
- Make and model: Dhav DHC8202
- Aircraft serial: 513
- Aircraft time: 26,626 hours, 37,431 cycles
- Engine: Pwa PW127
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSP, AIRCREW NOTICED SOME OF THE EMERGENCY LIGHTS INOPERATIVE WHEN TESTING.  AIRCREW RESET SYS POWER AND PERFORMED OPS CHECK OF THE EMERGENCY LIGHTING SYS.  SYS CHECKED SATISFACTORY.  ACFT RELEASED TO FLIGHT STATUS.
